# SDR HEEA0012351

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 222312753103
- Condition: Cracked
- Location: T/R Head
- Component: 222012701117
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING CRACKED. SCRAPPED BEARINGS.
